# SDR SWAA2022040883671

- Difficulty date: March 15, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 53,442 hours, 31,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT LOWER WEB UPPER SURFACE SEVERAL AREA WITH CORROSION / [01] REMOVED CORROSION AT FWD CARGO DOOR CUTOUT LOWER WEB UPPER SURFACE AS PER B737-7 SRM 51-10-02-0G-0;[02] ORIG. MAT. : 0.040'; MAT. REMOVED: 0.010'; REMAINING MAT. : 0.030'; FOUND OUT OF LIMITS AS PER B737-7 SRM 53-30-15-1A-1; FIG.103; DETAIL: 'D'.;[03] VERIFIED STEP 1 AND 2;[04] PARTIALLY DRILLED NEW WEB AS PER B737-7 SRM 51-40-05-0G-0.;[05] DRILLED NEW WEB AS PER B737-7 SRM 51-40-05-0G-0. & DWG143A8122.;[06] PERFORMED COUNTER SINK AT FASTENER HOLES AS REQ. AS PER B-737-7 SRM 51-40-08.;[07] INSTALLED NEW NUTPLATES AT NEW WEB; AS PER B737-7 SRM 51-40-02-0G-0. & DWG. 142A8122.;[08] TREATED & PRIMED NEW HOLES & COUNTERSINKS AT NEW WEB; AS PER B737-7 SRM 51-20-01-0G-0 & AMM 51-21-72-370-804.;[09] NEW WEB WILL BE PAINTED & INSTALLED ON CARD: TTG8Q004DHYH.;[10] VERIFIED STEPS 4-9;[11] TASK C/W;[12] VERIFIED STEPS 4-9. TASK C/W
